# SDR 2006UALA01949

- Difficulty date: October 7, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 56,024 hours, 16,215 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURE DURING FLIGHT.  CABIN PRESSURIZATION PROBLEM DURING FLT, MASKS IN CABIN DID NOT DEPLOY.  PERFORMED CONTROLLER BITE TEST, RESET CONTROLLER AND CHECKED ACFT PRESSURIZATION.  ALL INDICATIONS NORMAL.
